# SDR MZER2015FA0000009

- Difficulty date: January 13, 2015
- Submitted: January 13, 2015
- Operation: General aviation
- Aircraft: N1526M
- Make and model: Beech 58
- Aircraft serial: TH1711
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: 608100823
- Condition: Sheared
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT INCURRED A LANDING GEAR MALFUNCTION.  DURING GEAR RETRACTION, IN-FLIGHT THE SHEAR PIN, 60-810082-3, FAILED IN THE RETRACT CONTROL ROD ASSEMBLY.  THE GEAR RETRACTED AN ESTIMATED .7500 UP WHEN THE LEFT 60-810082-3 ALUMINUM SHEAR PIN SHEARED WHICH CAUSED THE GEAR TO DROP AND WAS CAUGHT BY THE INBD DOOR AS IT WAS CLOSING WHICH CAUSED DAMAGE TO VARIOUS COMPONENTS AND STRUCTURE AS IT TRIED TO PUSH THE GEAR UP.  LANDING GEAR WAS SUCCESSFULLY EXTENDED MANUALLY AND ACFT LANDED UNEVENTFULLY.  THE MM DOES NOT ADDRESS INSPECTION OR LUBRICATION OF THIS PIN.  DISASSEMBLY OF THE CONTROL ROD ASSEMBLY IS REQUIRED TO VIEW THE PINS CONDITION.  AN INSPECTION INTERVAL SHOULD BE ESTABLISHED TO DISASSEMBLE, INSPECT AND SERVICE THE RETRACT ROD ASSEMBLY.
